# SDR COEA202002202801

- Difficulty date: January 2, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 37,193 hours, 41,180 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57213022204
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209330 NR 500022 HEAVY CHECK COE/MAJOR REPAIR: L/H WING FRONT SPAR LOWER FLANGE DELAMINATING IN MULTIPLE AREAS ON THE LOWER SURFACE BETWEEN RIBS 13-19. CORRECTIVE ACTION: REPAIRED PER SRAS ES_112901_01...15927 ISSUE A, DATED 2/12/2020.
